Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

On Bessel functions and rate of convergence of zeros of Lommel polynomials


Authors: P. Feinsilver and R. Schott
Journal: Math. Comp. 59 (1992), 153-156
MSC: Primary 33C10; Secondary 33C45
MathSciNet review: 1134728
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we solve an open problem of Flajolet and Schott concerning the rate of convergence of the zeros of Lommel polynomials to the zeros of a Bessel function (considered as a function of the order). The average case analysis of dynamic data structures was the initial motivation for this investigation. The Maple program, whose results are reported at the end, illustrates that our result is quite good.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33C10, 33C45

Retrieve articles in all journals with MSC: 33C10, 33C45


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1992-1134728-9
PII: S 0025-5718(1992)1134728-9
Article copyright: © Copyright 1992 American Mathematical Society